# SDR SIMA20190516003

- Difficulty date: May 16, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 34,917 hours, 29,637 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Spring
- Condition: Defective
- Location: Service Panel
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL GROUND SERVICE PANEL OPENED INFLIGHT. SPRING ON PANEL INOP AND DENT IN FUSELAGE. C/A-DEFFERED EXT POWER CONNECTION ACCESS DOOR AUTH# 050533CDL-D. INSTALLED NEW GROUND SERVICE PANEL IAW SRM 51-40-02. CDL ITEM RESTORED. REPAIRED SKIN GOUGE WITH SMALL HOLE BELOW GPU DOOR IAW SRM 53-12-01. PERFORMED INSPECTION TO VERIFY FABRICATED PART CONFORMS TO DESIGNED DATA, AND PART IS IN A CONDITION FOR SAFE OPERATIONS.
